Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 45, NWS Tulsa, OK

April 13, 20145 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 13, 2014, 6:28 PM CDT for 5 counties in Oklahoma. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2014, 6:28 PM CDT (23:28 UTC)
Expired
Apr 13, 2014, 7:15 PM CDT
In force
47 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Adair County, OK, Cherokee County, OK, Delaware County, OK, Mayes County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 61 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 7:05 PM CDTTSTM WND GST 602 Nw Tahlequah, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 1:56 PM CDTTornado WatchSPC8 hr
Apr 13, 4:27 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.5 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2014-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 381 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2014-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 367 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
381 J/kg
Mixed-layer CIN
-335 J/kg
Mixed-layer LCL
883 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
367 m²/s²
0-3 km storm-relative helicity
378 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

476 
WUUS54 KTSA 132328
SVRTSA
OKC001-021-041-097-145-140015-
/O.NEW.KTSA.SV.W.0045.140413T2328Z-140414T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
628 PM CDT SUN APR 13 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA...
  NORTHERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTHERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA...
  SOUTHERN MAYES COUNTY IN NORTHEAST OKLAHOMA...
  EASTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 715 PM CDT

* AT 623 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
  OF WAGONER...AND MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...HULBERT...LOST CITY...
  LOCUST GROVE...PEGGS...TAHLEQUAH...ROSE...LEACH...ELDON...
  SCRAPER...OAKS...TWIN OAKS...PROCTOR...KANSAS...CHRISTIE...NATURAL
  FALLS STATE PARK...WEST SILOAM SPRINGS...COLCORD...WATTS...
  BALLARD...WESTVILLE AND BARON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3630 9459 3589 9452 3584 9540 3623 9534
TIME...MOT...LOC 2328Z 260DEG 33KT 3604 9521

HAIL...1.00IN
WIND...60MPH

$$
3 follow-up statements
522 
WWUS54 KTSA 132342
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
642 PM CDT SUN APR 13 2014

OKC145-132353-
/O.CAN.KTSA.SV.W.0045.000000T0000Z-140414T0015Z/
WAGONER OK-
642 PM CDT SUN APR 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WAGONER COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3630 9459 3589 9452 3586 9522 3604 9522
      3604 9521 3607 9521 3608 9522 3623 9522
TIME...MOT...LOC 2343Z 260DEG 33KT 3606 9504

$$

OKC001-021-041-097-140015-
/O.CON.KTSA.SV.W.0045.000000T0000Z-140414T0015Z/
CHEROKEE OK-DELAWARE OK-MAYES OK-ADAIR OK-
642 PM CDT SUN APR 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
ADAIR...SOUTHEASTERN MAYES...SOUTHERN DELAWARE AND NORTHERN CHEROKEE
COUNTIES UNTIL 715 PM CDT...

AT 640 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PEGGS...AND
MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...TAHLEQUAH...ROSE...LEACH...
  ELDON...SCRAPER...OAKS...TWIN OAKS...PROCTOR...KANSAS...CHRISTIE...
  NATURAL FALLS STATE PARK...WEST SILOAM SPRINGS...COLCORD...WATTS...
  BALLARD...WESTVILLE AND BARON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3630 9459 3589 9452 3586 9522 3604 9522
      3604 9521 3607 9521 3608 9522 3623 9522
TIME...MOT...LOC 2343Z 260DEG 33KT 3606 9504

HAIL...0.75IN
WIND...60MPH

$$
590 
WWUS54 KTSA 132358
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
658 PM CDT SUN APR 13 2014

OKC097-140008-
/O.CAN.KTSA.SV.W.0045.000000T0000Z-140414T0015Z/
MAYES OK-
658 PM CDT SUN APR 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MAYES COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3589 9452 3586 9522 3607 9521 3608 9520
      3607 9512 3614 9512 3617 9508 3616 9501
      3621 9501 3630 9459
TIME...MOT...LOC 2358Z 260DEG 33KT 3628 9459 3589 9501

$$

OKC001-021-041-140015-
/O.CON.KTSA.SV.W.0045.000000T0000Z-140414T0015Z/
CHEROKEE OK-DELAWARE OK-ADAIR OK-
658 PM CDT SUN APR 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
ADAIR...SOUTHERN DELAWARE AND NORTHERN CHEROKEE COUNTIES UNTIL 715 PM
CDT...

AT 653 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM COLCORD TO 5 MILES SOUTHEAST OF HULBERT...AND MOVING
EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...TAHLEQUAH...NATURAL FALLS
  STATE PARK...WEST SILOAM SPRINGS...ELDON...PROCTOR...WATTS...
  BALLARD...WESTVILLE...CHRISTIE AND BARON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3589 9452 3586 9522 3607 9521 3608 9520
      3607 9512 3614 9512 3617 9508 3616 9501
      3621 9501 3630 9459
TIME...MOT...LOC 2358Z 260DEG 33KT 3628 9459 3589 9501

HAIL...0.75IN
WIND...60MPH

$$
185 
WWUS54 KTSA 140009
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
709 PM CDT SUN APR 13 2014

OKC001-021-041-140015-
/O.CON.KTSA.SV.W.0045.000000T0000Z-140414T0015Z/
CHEROKEE OK-DELAWARE OK-ADAIR OK-
709 PM CDT SUN APR 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
ADAIR...SOUTHEASTERN DELAWARE AND NORTHERN CHEROKEE COUNTIES UNTIL
715 PM CDT...

AT 706 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GENTRY TO TAHLEQUAH...AND MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...EMERGENCY MANAGEMENT REPORTED 60 MPH WIND NEAR THE AIRPORT  
         JUST OUTSIDE OF TAHLEQUAH.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...WEST SILOAM SPRINGS...
  ELDON...PROCTOR...WATTS...BALLARD...WESTVILLE...CHRISTIE AND BARON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3586 9519 3616 9497 3630 9459 3589 9452
TIME...MOT...LOC 0008Z 260DEG 33KT 3629 9448 3591 9490

HAIL...0.75IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 4:09 PM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, Apr 13, 4:09 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
409 PM CDT SUN APR 13 2014

.DISCUSSION...
SQUALL LINE DEVELOPING ALONG THE COLD FRONT IS EXPECTED TO
CONTINUE TO BUILD SOUTH AND SWEEP ACROSS THE ENTIRE FORECAST AREA
LATE THIS AFTERNOON AND THIS EVENING AS SHOWN BY THE LATEST RUNS
OF THE HRRR AND LOCAL IN-HOUSE MODELS. THE MAIN SEVERE WEATHER
THREAT WILL LIKELY BE TRANSITIONING FROM HAIL TO DAMAGING WINDS
OVER TIME...WITH TORNADO PROBABILITIES BEING QUITE LOW DUE TO THE
LINEAR NATURE OF THE STORMS. INSTABILITY DECREASES WITH EASTWARD
EXTENT DIE TO PERSISTENT CLOUDS/SHOWERS IN SOUTHEAST OKLAHOMA AND
WESTERN ARKANSAS SO THERE IS ALSO SOME QUESTION AS TO WHETHER
STORMS WILL MAINTAIN THEIR INTENSITY INTO THIS EVENING.

MUCH COLDER AIR WILL OVERSPREAD THE AREA BEHIND THE FRONT. SOME
LIGHT RAIN WILL BE POSSIBLE MONDAY AHEAD OF A SECONDARY UPPER TROF
BUT AMOUNTS WILL BE VERY LIGHT. CLEARING SKIES AND LIGHT WINDS
WILL RESULT IN A FREEZE IN ALL AREAS TUESDAY MORNING AND HAVE NOW
PLACED THE ENTIRE FORECAST AREA UNDER A FREEZE WARNING. MOST
LOCATIONS WILL BE VERY NEAR THE COLDEST TEMPERATURES EVER RECORDED
FOR SO LATE IN THE SEASON...WHICH AT TUL/MLC/FYV/FSM ARE THE SAME
AS THE RECORD LOWS FOR THE DATE OF APRIL 15TH.

TEMPERATURES WILL WARM BACK CLOSER TO NORMAL FOR THE REST OF THE
WEEK INTO NEXT WEEKEND...WITH SHOWER AND THUNDERSTORM CHANCES
THURSDAY/THURSDAY NIGHT AND AGAIN SATURDAY NIGHT/SUNDAY.

STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   38  47  28  61 /  50  30   0   0
FSM   46  50  28  61 /  80  30  10   0
MLC   41  48  29  61 /  60  20  10   0
BVO   36  47  25  61 /  40  30   0   0
FYV   39  43  24  57 /  80  30  10   0
BYV   40  43  25  56 /  80  40  10   0
MKO   40  47  27  60 /  60  30  10   0
MIO   37  44  26  59 /  50  40  10   0
F10   39  47  28  61 /  50  20  10   0
HHW   46  52  30  60 /  70  20  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING FROM 1 AM TUESDAY TO 9 AM TUESDAY FOR OKZ049-
     OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
     OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-
     OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FREEZE WARNING FROM 1 AM TUESDAY TO 9 AM TUESDAY FOR ARZ001-
     ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...02
LONG TERM....05

PLATE
Hazardous weather outlook, Apr 13, 5:04 PM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
504 PM CDT SUN APR 13 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
504 PM CDT SUN APR 13 2014

...SEVERE WEATHER EXPECTED FOR EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS INTO THE EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...LATE AFTERNOON AND TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING EASTERN OKLAHOMA...AFTER 7 PM NORTHWEST
        ARKANSAS.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING EASTERN OKLAHOMA...AFTER 7 PM NORTHWEST
        ARKANSAS.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING EASTERN OKLAHOMA...AFTER 7 PM NORTHWEST
        ARKANSAS.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...ELEVATED.
	AREA...MAINLY WEST OF HIGHWAY 69 IN OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG THE COLD FRONT
AND DRYLINE LATE THIS AFTERNOON FROM NORTHEAST OKLAHOMA INTO CENTRAL
OKLAHOMA. THUNDERSTORMS WILL CONTINUE TO EXPAND IN COVERAGE ALONG
THE FRONT AS IT TRACKS EAST ACROSS THE REMAINDER OF EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS INTO THE EVENING HOURS.

WINDS AT THE SURFACE AND ALOFT WILL SUPPORT SUPERCELLS AND THE
POTENTIAL FOR TORNADOES...ESPECIALLY ACROSS SOUTHEAST OKLAHOMA AND
WEST CENTRAL ARKANSAS WITH ANY STORMS THAT DEVELOP AHEAD OF THE
ADVANCING COLD FRONT. HOWEVER...THE PRIMARY SEVERE WEATHER THREAT
FROM THE LINE OF STORMS WILL COME FROM LARGE HAIL AND DAMAGING
WINDS.

THE SEVERE WEATHER THREAT SHOULD DIMINISH LATE THIS EVENING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
TUESDAY...NO HAZARDS.
WEDNESDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY AND SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
MUCH COOLER AIR ALONG WITH GUSTY NORTH TO NORTHWEST WINDS WILL MOVE
INTO THE AREA BEHIND THE FRONT. A FREEZE IS LIKELY BY TUESDAY
MORNING FOR THE ENTIRE AREA...WITH LOWS DIPPING INTO THE MID TO
UPPER 20S.

THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS ON THURSDAY AS ANOTHER
FRONT MOVES INTO THE AREA.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Apr 13, 5:27 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
527 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             COLLINSVILLE            36.36N 95.84W
04/13/2014  E1.00 INCH       TULSA              OK   TRAINED SPOTTER

            NICKEL TO QUARTER SIZE.

&&

SAA
Special weather statement, Apr 13, 5:29 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
529 PM CDT SUN APR 13 2014

OKZ056>058-063-132315-
CRAIG OK-DELAWARE OK-NOWATA OK-OTTAWA OK-
529 PM CDT SUN APR 13 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CRAIG...NORTHERN DELAWARE...SOUTHERN NOWATA AND OTTAWA

AT 529 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF PICHER TO 4 MILES EAST OF
BLUEJACKET TO 10 MILES SOUTHWEST OF NEW ALLUWE...MOVING EAST AT 50
MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3699 9461 3660 9461 3660 9581 3685 9562
      3701 9523 3700 9462
TIME...MOT...LOC 2229Z 270DEG 41KT 3704 9485 3678 9498
          3649 9555
Local storm report, Apr 13, 5:40 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
540 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     HAIL             4 W HECTORVILLE         35.84N 96.00W
04/13/2014  E1.00 INCH       OKMULGEE           OK   STORM CHASER

            PEA HAIL. SOME TO QUARTER SIZE.

&&

SAA
Local storm report, Apr 13, 5:54 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
554 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             BROKEN ARROW            36.05N 95.79W
04/13/2014  E0.88 INCH       TULSA              OK   TRAINED SPOTTER

            71ST AND 129TH.

0538 PM     HAIL             BROKEN ARROW            36.05N 95.79W
04/13/2014  E0.50 INCH       TULSA              OK   NWS EMPLOYEE

            PEA TO DIME SIZE HAIL AT ASPEN AND 41ST.

0440 PM     HAIL             CLEVELAND               36.31N 96.46W
04/13/2014  E0.88 INCH       PAWNEE             OK   PUBLIC

0521 PM     HAIL             COLLINSVILLE            36.36N 95.84W
04/13/2014  E0.50 INCH       TULSA              OK   PUBLIC

            DIME SIZE HAIL.

&&

AEJ
Special weather statement, Apr 13, 6:11 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
611 PM CDT SUN APR 13 2014

OKZ065-066-070-071-132345-
MCINTOSH OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-
611 PM CDT SUN APR 13 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHWESTERN MCINTOSH

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE AND SOUTHEASTERN OKFUSKEE

IN NORTHEAST OKLAHOMA
     SOUTHERN OKMULGEE

AT 611 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHWEST OF TAFT TO 4 MILES SOUTHWEST OF
CLEARVIEW...MOVING EAST AT 40 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3565 9611 3582 9528 3581 9524 3530 9578
      3529 9641
TIME...MOT...LOC 2311Z 269DEG 36KT 3584 9568 3536 9623
Local storm report, Apr 13, 6:22 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
622 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             2 S BEGGS               35.71N 96.07W
04/13/2014  E1.00 INCH       OKMULGEE           OK   PUBLIC

            ABOUT QUARTER SIZE HAIL BETWEEN BEGGS AND OKMULGEE.

&&

AEJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 3:29 AM CDTFreeze WatchTSAChoctaw, Haskell, Latimer, McIntosh, Muskogee, Okfuskee and 3 more13 hr
Apr 13, 3:29 AM CDTFreeze WarningTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more54 hr
Apr 13, 2:32 PM CDTSpecial Weather StatementTSAPawnee43 min
Apr 13, 2:55 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee50 min
Apr 13, 3:24 PM CDTSpecial Weather StatementTSAOsage36 min
Apr 13, 3:40 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee50 min
Apr 13, 4:06 PM CDTSevere Thunderstorm WarningTSANowata, Washington39 min
Apr 13, 4:20 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa40 min
Apr 13, 4:29 PM CDTSpecial Weather StatementTSAWashington31 min
Apr 13, 4:43 PM CDTSpecial Weather StatementTSACreek32 min
Apr 13, 4:48 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers, Washington42 min
Apr 13, 4:56 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Washington49 min
Apr 13, 5:18 PM CDTSpecial Weather StatementTSACreek, Okfuskee, Okmulgee, Tulsa27 min
Apr 13, 5:29 PM CDTSpecial Weather StatementTSACraig, Nowata, Ottawa46 min
Apr 13, 5:32 PM CDTSevere Thunderstorm WarningTSAOkfuskee43 min
Apr 13, 5:40 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa, Rogers65 min
Apr 13, 5:43 PM CDTSevere Thunderstorm WarningTSAMayes, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner47 min
Apr 13, 6:11 PM CDTSpecial Weather StatementTSAOkmulgee34 min
Apr 13, 6:47 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee43 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.